# SDR CALA2018091901958

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 5,381 hours, 538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN OVEN 707 GREY SMOKE. TURNED OFF THEN DISSAPATED. SMOKE FROM BEHIND. WORKED IN CONJUCNTION WITH AMM 05-51-58-800-801C3. SMOKE FORM COMPLETED AND FORWARDED TO TOMC, FLT ATTENDENT REPORTED THAT WHILST OVEN 706 & 707 WERE IN OPERATION A GREY SMOKE EMINATED FROM SURROUND OF OVEN 706, ONCE SWITCHED OFF ODOR DISSIPATED. REMOVED AND INSPECTED BEHIND AFFECTED OVED, WITH NO FINDINGS, NO DEFECTS AND DEFERRED PENDING. R&R OR T-S WHERE TIME AND SPARES PERMIT. AS PRECAUTION CHILLER 7 AND OVENS 706 & 707 HAVE BEEIN ISOLATED IONS. FOUND ABOVE AFFECTED OVENS GALLEY 7 CHILLER LEAKING CONDENS FECTED AREA WITH NO FINDINGS, PILOTS REPORTED NO ABNORMAL CONDIT UND WITH COFFEE MAKERS OR WARMING OVENS, CHKD LIGHTING AROUND AF TOMC NOTIFIED OF FINDINGS.
